# SDR IPXA2024012403451

- Difficulty date: January 24, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,755 hours, 18,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door Interior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR WILL NOT STAY CLOSED VIA INTERIOR CONTROL SWITCH. CLOSES OK USING EXTERIOR SWITCH. REMOVED AND REPLACED L FWD DOOR SWITCH S1-1773 REF WDM 52-11-01-2. OPS CHK NORMAL REF AMM 52-11-02-010-801. REMOVED PLACARD. MEL CLEARED.
